Search Results

There are 15024 results for: content related to: State Independence

  1. Utility

    Decision Theory

    Giovanni Parmigiani, Lurdes Y. T. Inoue, Pages: 33–54, 2010

    Published Online : 1 DEC 2010, DOI: 10.1002/9780470746684.ch3

  2. From primordial quantum fluctuations to the anisotropies of the cosmic microwave background radiation

    Annalen der Physik

    Volume 15, Issue 10-11, October 2006, Pages: 701–847, N. Straumann

    Version of Record online : 17 MAY 2006, DOI: 10.1002/andp.200610212

  3. Beauty Is a Beast, Frog Is a Prince: Assortative Matching with Nontransferabilities

    Econometrica

    Volume 75, Issue 4, July 2007, Pages: 1073–1102, Patrick Legros and Andrew F. Newman

    Version of Record online : 15 JUN 2007, DOI: 10.1111/j.1468-0262.2007.00782.x

  4. A nonatomic-game model for timing clearance sales under competition

    Naval Research Logistics (NRL)

    Volume 61, Issue 5, August 2014, Pages: 365–385, Jian Yang, Yusen Xia, Xiangtong Qi and Yifeng Liu

    Version of Record online : 20 JUN 2014, DOI: 10.1002/nav.21589

  5. Calculus of Variations: Applications

    Applied Mathematical Methods in Theoretical Physics, Second Edition

    Michio Masujima, Pages: 353–566, 2009

    Published Online : 27 NOV 2009, DOI: 10.1002/9783527627745.ch10

  6. Residuated lattices arising from equivalence relations on Boolean and Brouwerian algebras

    Mathematical Logic Quarterly

    Volume 54, Issue 4, July 2008, Pages: 350–367, Thomas Vetterlein

    Version of Record online : 11 JUL 2008, DOI: 10.1002/malq.200710048

  7. A finite volume element method for a non-linear elliptic problem

    Numerical Linear Algebra with Applications

    Volume 12, Issue 5-6, June - August 2005, Pages: 515–546, P. Chatzipantelidis, V. Ginting and R. D. Lazarov

    Version of Record online : 3 MAY 2005, DOI: 10.1002/nla.439

  8. Reputation in Continuous-Time Games

    Econometrica

    Volume 79, Issue 3, May 2011, Pages: 773–876, Eduardo Faingold and Yuliy Sannikov

    Version of Record online : 4 MAY 2011, DOI: 10.3982/ECTA7377

  9. Filling certain cuts in discrete weakly o-minimal structures

    Mathematical Logic Quarterly

    Volume 51, Issue 2, February 2005, Pages: 145–153, Stefano Leonesi and Carlo Toffalori

    Version of Record online : 26 JAN 2005, DOI: 10.1002/malq.200410014

  10. Ramsey and Savage

    Decision Theory

    Giovanni Parmigiani, Lurdes Y. T. Inoue, Pages: 75–95, 2010

    Published Online : 1 DEC 2010, DOI: 10.1002/9780470746684.ch5

  11. Finitely generated submodels of an uncountably categorical homogeneous structure

    Mathematical Logic Quarterly

    Volume 50, Issue 1, January 2004, Pages: 77–98, Tapani Hyttinen

    Version of Record online : 26 NOV 2003, DOI: 10.1002/malq.200310079

  12. Hermite–Fejér interpolation operator and characterization of functions

    Mathematische Nachrichten

    Volume 281, Issue 11, November 2008, Pages: 1651–1663, Tingfan Xie and Xinlong Zhou

    Version of Record online : 10 OCT 2008, DOI: 10.1002/mana.200510704

  13. A Unique Costly Contemplation Representation

    Econometrica

    Volume 78, Issue 4, July 2010, Pages: 1285–1339, Haluk Ergin and Todd Sarver

    Version of Record online : 28 JUL 2010, DOI: 10.3982/ECTA7801

  14. General and Theoretical Aspects of Phenols

    Phenols

    Minh Tho Nguyen, Eugene S. Kryachko, Luc G. Vanquickenborne, Pages: 1–198, 2003

    Published Online : 7 OCT 2003, DOI: 10.1002/0470857277.ch1

  15. The Role of Information in Repeated Games With Frequent Actions

    Econometrica

    Volume 78, Issue 3, May 2010, Pages: 847–882, Yuliy Sannikov and Andrzej Skrzypacz

    Version of Record online : 21 MAY 2010, DOI: 10.3982/ECTA6420

  16. Lazard's Theorem for S -posets

    Mathematische Nachrichten

    Volume 278, Issue 15, December 2005, Pages: 1743–1755, Sydney Bulman-Fleming and Valdis Laan

    Version of Record online : 7 NOV 2005, DOI: 10.1002/mana.200310338

  17. Transversal hypergraphs to perfect matchings in bipartite graphs: Characterization and generation algorithms

    Journal of Graph Theory

    Volume 53, Issue 3, November 2006, Pages: 209–232, Endre Boros, Khaled Elbassioni and Vladimir Gurvich

    Version of Record online : 4 MAY 2006, DOI: 10.1002/jgt.20180

  18. The integral Newton's and MacLaurin's theorems in tensor form

    Astronomische Nachrichten

    Volume 324, Issue 3, April 2003, Pages: 250–264, R. Caimmi

    Version of Record online : 8 APR 2003, DOI: 10.1002/asna.200310083

  19. Matrix Algebra

    Methods of Multivariate Analysis, Second Edition

    Alvin C. Rencher, Pages: 5–42, 2003

    Published Online : 27 MAR 2003, DOI: 10.1002/0471271357.ch2

  20. On the geometry of generalized inverses

    Mathematische Nachrichten

    Volume 278, Issue 7-8, June 2005, Pages: 756–770, E. Andruchow, G. Corach and M. Mbekhta

    Version of Record online : 26 APR 2005, DOI: 10.1002/mana.200310270